| Model Number |
383594 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that 3 bd nexiva¿ diffusics¿ closed iv catheter needle rusted.The following information was provided by the initial reporter: omitted stated that the nurses opened three packages in a row that all had the same problem of yellowish rusted tips.The lot number is 0203331.Omitted orders this product from omitted and the item has been on back order and the product that was received has this yellowish rusted tips.
Additional Manufacturer Narrative
H6: investigation summary: since no photos or samples displaying the reported condition of catheter tip integrity were available for examination, we were unable to fully investigate this incident.Dhr for this lot was reviewed and there are no internal rejects related to the reported issue by the customer.According to the quality records all the inspections of the sampling plan met the acceptance criteria.
Event or Problem Description